IJPAM: Volume 82, No. 1 (2013)

SOME REMARKS ON TOPOLOGICAL LATTICES

Mehrzad Ahmadi Ebnavi$^1$, Mohammad Naghshinehfard$^2$
$^1$Department of Mathematics
Shiraz Branch
Islamic Azad University
Shiraz, IRAN
$^2$Department of Mathematics Jahrom Branch
Islamic Azad University
Jahrom, IRAN
[email protected]


Abstract. In this paper we give a lattice-theoretic approach to compactification of topological spaces. We use Stone-Cech compactification for representing the remainder of the locally compact spaces.

Received: July 26, 2012

AMS Subject Classification: 06A11, 08A05

Key Words and Phrases: topological lattice, locally compact space

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 82
Issue: 1